The "Gauss-Seidelization" of iterative methods for solving nonlinear equations in the complex plane

Autor: Varona Malumbres, Juan LuisGutiérrez Jiménez, José ManuelMagreñán Ruiz, Angel Alberto

Tipo de documento: Artículo de revista

Revista: Applied Mathematics and Computation. ISSN: 0096-3003. Año: 2011. Número: 6. Volumen: 218. Páginas: 2467-2479.

Texto completo open access 

JCR:
Edición:
Science  Área: MATHEMATICS, APPLIED  Quartil: Q1  Lugar área: 44/245  F. impacto: 1,317 

SCIMAGO:
SJR:
1,024  SNIP: 1,245 

CIRC: GRUPO A - EXCELENCIA